# SDR YYFA20141103001

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 43,155 hours, 22,310 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PA INOPERATIVE.
